# SDR SWAA2022013161061

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767+3; BS 767+7; BS 767+11. ; / [01] DAMANGE FOUND ON ACB FWD SHIELD BS 767-797 RBL 22 WL164 P/N 146A8127-12 FOUND TO BE OUT OF LIMIT IAW SRM PART WILL BE REPAIRED BY REMPLACEMENT IAW SRM 51-10-02.; [02] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM; PART WILL BE REPLACED.; [03] VERIFIED CORRECTIVE ACTIONS 1-2.; [04] RECEIVED ON AFT CARGO BAY FWD DOOR SHIELD NEW AT RBL 22 BS767 TO BS794 ITEM 146A8127U12 PO #849483. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A0081; [05] VERIFIED CORRECTIVE ACTION 4; [06] ACB FWD SHIELD WILL BE REPLACED ON CUSTOMER CARD # TTG8Q004EY39; [07] VERIFIED ACB FWD SHIELD WILL BE REPLACED ON CUSTOMER CARD # TTG8Q004EY39.
